# SDR AALA202310198453

- Difficulty date: October 16, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 68,059 hours, 33,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND FAULT FOR EMERGENCY FAULT "EPSU EXT LOAD EMER L". REMOVED AND REPLACED LIGHT IN AFT EMERGENCY OVERWING (63WL) LAMPS PER AMM 33-51-15.
